# SDR SIMA200512204

- Difficulty date: April 25, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Engine: Allsn AE3007A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 13500400019
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, MAINTENANCE FOUND STRINGER 19R WITH CHAFE DAMAGE BETWEEN FRAMES 52 AND 53.  MAINTENANCE REPAIRED STRINGER 19R BETWEEN FRAMES 52 AND 53 IAW SRM DOUBLER REPAIR.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200505710) (K)
